# SDR ABXA2022081882

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767
- Aircraft serial: 24358
- Aircraft time: 92,117 hours, 23,649 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STARTING LEFT ENGINE STATUS MESSAGE "L ENG PRV" AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OPS CHECK OF BITE AIR SUPPLY CONTROLLER IAW AMM 36-23-00 OPS CHECK GOOD. NO FAULTS AT THIS TIME. A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
